# SDR UALA2010051901689

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 58,412 hours, 10,828 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OVHT, RTFL.   FOUND BLOWN DUCT RT-PACK BAY. DAMAGE TO 4-DUCTS AND SEVERAL STANDOFFS. DUCTS RMV'D. DUCTS AND STANDOFFS ON AOG. DUCTS INSTALLED, RUNS GOOD. PREPPING TO CLOSE PANELS. FOUND RT ENG PNEU MANIFOLD FAILED. DAMAGED 4-DUCTS AND SEVERAL STANDOFFS. DUCTS RMV'D. DUCTS AND STANDOFFS ON AOG. DUCTS INSTALLED, RUNS GOOD. PREPPING TO CLOSE PANELS.
